MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse reported experiencing communication loss errors involving four zm transmitters monitored at the central nurse station (cns-2101a, (b)(6) using the multiple patient receiver (org).All three indicator lights on the org were illuminated.The nurse rebooted the cns, but the issue persisted.Technical support (ts) instructed them to power cycle the org for two minutes and replace the network cable; however, the problem persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the org: cns, model #: cns-2101, serial #:(b)(6), unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Zm transmitters: model #: zm-530pa, serial #: (b)(6), device manufacturer data: 08/12/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Zm transmitter: model #: zm-530pa, serial #: (b)(6), device manufacturer data: 08/20/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.
 
Event or Problem Description
The nurse reported experiencing communication loss errors involving four zm transmitters monitored at the central nurse station (cns) using the multiple patient receiver (org).No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the nurse reported experiencing communication loss errors involving four zm transmitters monitored at the central nurse station (cns-2101a, (b)(6)) using the multiple patient receiver (org).All three indicator lights on the org were illuminated.The nurse rebooted the cns, but the issue persisted.Technical support (ts) instructed them to power cycle the org for two minutes and replace the network cable; however, the problem persisted.No patient harm was reported.Investigation summary: the reported issue was duplicated, and the device had an error light that would result in communication loss.Multiple attempts at initialization did not resolve the error light, and the cause was determined to be fault in the ur-3981 cpu board.A review of the device's complaint history reveals two previous tickets, tickets (b)(4), relating to communication loss.The former was addressed with replacement of the ur-39801 zr mother board and receiver cards, while the latter could not be duplicated.Nihon kohden will continue to trend and monitor.Additional device information: d10 concomitant medical device: the following devices were used in conjunction with the org: cns.Model #: cns-2101, serial #: (b)(6), unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Zm transmitters: model #: zm-530pa, serial #: (b)(6), device manufacturer data: 08/12/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Zm transmitter: model #: zm-530pa, serial #: (b)(6), device manufacturer data: 08/20/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: na.Additional information: b4.Date of this report, d9.Device available for evaluation, g3.Date received by manufacturer, g6.Type of report, h2.If follow-up, what type? h3.Device evaluated by manufacturer, h6.Event problem and evaluation codes, h11.Additional manufacturer narrative.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23652526
Report Number8030229-2025-05778
Device Sequence Number11967873
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.; ZM TRANSMITTERS.; ZM TRANSMITTERS.
Patient SexUnknown